# SDR RRXA002876

- Difficulty date: August 24, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: DOUGLAS
- Condition: Corroded
- Location: 0-12 Rbl 68" Fs8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON SUB-FLOOR WEB BELOW RELAY CONTROL PANEL AT STA 8 0 TO -12 FROM CL TO RBL 68", DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  ---------------------CX----------------------
